Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Spotting after embolisation, sever pain, found submucous fibroid. Post surgery complication?

Dr I m kakali bagchi,I had embolisation(UFE) on 21/11/12 but it was spotting bleeding till 22/12/12 but after 23/12/12 it has started bleeding again with severe pain-Dr.said it should n t have happened,i consulted other radilologist on tvs-its found submucous fibroid size decreased to 4.7X5.3cm in endometrial cavity,no vascular dr has prescribed me from suspect of having degeneration -combiflam 3/day for 5 days & cifran CT 2/day for 7days and pause mf 2/day now do you think i can avoid further surgery in this treatment-on stopping pause mf it starts havy clot bleeding-I hv alrady spent a hefty amount on UFE in fear of post surgery complication but I m facing severe problem even after-Pls.pls reply,how long can I take pause mf
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Uterine fibroid embolization (UFE) is a safe treatment option for uterine fibroids especially in women who want to avoid surgery.
In UFE, the blood vessel supplying the fibroid is occluded so that it does not receive any more blood supply and thus it gets necrosed.

Although, the procedure is quite safe, it may have some complications. To name a few:
1. Uterine Infections- You have been given antibiotic for this complication (cifran)
2. Discharge from the uterine cavity- This is due to passage of necrosed fibroid passing per vaginum
3. Arterial complication- complications appearing in the vessel which was occluded
4. Pain- you have been given pain killer (combiflam) for pain

Pause mf is the drug to control the excessive bleeding that you are having.
This excessive bleeding may be due to the procedure or not related to the procedure.

If related to the procedure, it will clear away in few days.
If it is not related to the procedure treatment may have to be continued.
Stay in touch with your doctor for the resolution/ non-resolution of the symptoms.

I hope my answer is of help to you.
Kindly, post your feed back before closing the query on HCM.
Thanks and take care
Dr Shailja P Wahal

Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor